# SDR DALA2024021602273

- Difficulty date: February 16, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 64,783 hours, 30,626 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Bent
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3271 DISC: AAI FINDING: DURING INSPECTION OF EXTERNAL FUSELAGE. AFT LOWER CORNER OF L1 DOOR IS DENTED/BENT INWARD. C/A: PERFORMED PERMANENT REPAIR LOC. EXTERNAL FUSELAGE. AFT LOWER CORNER OF L1 DOOR AS PER A320 SRM 52-10-00-300-003 PARAGRAPH 2.FIGURE 001 (SHEET 1 AND 3) TOOL USED ELECTRONIC CALIPER P/N: 700-113-10, S/N: 0013372, DUE DATE: 13-JUL-24 AND PRECISION RADIUSGAUGE P/N: 2204A65, S/N: AE-411310, DUE DATE: 04-MAY-24. THIS REPAIR IS CATEGORY B INSPECTION THRESHOLD FROM TIME OF ADL /REPAIREMBODIMENT 60000FC / (FH NOT RELEVANT), SUBSEQUENT INSPECTION OF INTERVALS OF TBD, INSPECTION METHOD, TBD AS PER A320 SRM52-10-00-205-022. DECAL MONITOR STABLISHED FOR MORE INFORMATION OF DECAL REFER TO LOG PAGE: 0203840. RII INSPECTION COMPLETE.JOB COMPLETE. (LP: 0203868)
